The dynamics of long forward rate term structures
Article first published online: 20 JAN 2010
© 2010 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 30, Issue 10, pages 957–982, October 2010
How to Cite
Luo, X. and Zhang, J. E. (2010), The dynamics of long forward rate term structures. J. Fut. Mark., 30: 957–982. doi: 10.1002/fut.20447
- Issue published online: 31 JUL 2010
- Article first published online: 20 JAN 2010
- Manuscript Accepted: NOV 2009
- Manuscript Received: APR 2009
- Research Grants Council of the Hong Kong Special Administrative Region, China. Grant Number: HKU 7549/09H
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!